# SDR R61A201505300326

- Difficulty date: March 20, 2015
- Submitted: May 30, 2015
- Operation: Air carrier
- Aircraft: N338NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4338
- Aircraft time: 8,190 hours, 7,838 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 85414564
- Condition: Unknown
- Location: Zone 400
- Part time: 8,190 hours, 7,838 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE C/W REAR SPAR FITTING AND ATTACHING STRUCTURE-MID-AFT NACELLE RETROFIT LT AND RT SIDES IAW EO R400EO-54-16-0001 AND SB 84-54-16, REV A.  ACFT REMAINS OUT OF SERVICE FOR HEAVY CHECKS COMPLETION.
